# SDR SWAA2023061352875

- Difficulty date: May 27, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H CABIN FLOOR ACCESS PANEL 231HF LOWER SURFACE HAS (2 EACH) CRACKS.<[01] REPAIRED FLOOR PANEL #231HF AT DAMAGED AREA PER B737 SRM 53-00-50-2R-2 PARA J. MATERIAL USED RESIN P/O #1799598; CLOTH P/O #1738579;[02] VERIFIED REPAIR.
